Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,499 Posts
454 Users
2675 Reactions
296.9 K Views
(@ambd1352)
New Member
Joined: 3 years ago
Posts: 2
 

I have the same thing! I’m relieved to see I’m not alone. My hands and feet are tingling. It seems to be getting worse, and it comes and goes. I am 7 days post vax. I was experiencing anxiety and have had two panic attacks over the last week due to facial twitches after vax, so I thought the tingling was due to anxiety. But now that it’s worse and is present when I’m calm, I realise it’s not anxiety causing it. It feels cold and tingly - like pins and needles. It’s making me very nervous and uncomfortable. Today it’s been pretty constant all day. 

I’ve seen two doctors about it. The first prescribed me Valium as she said she hadn’t heard of it and assumed anxiety. The second doctor just told me to meditate and get some sleep! I tried explaining that it wasn’t anxiety, that it was more like pins and needles and would flare up randomly even if I’m calm, but she wouldn’t listen.

The tingling is getting worse. I even twitch sometimes. Because I’ve been having panic attacks since the vax, I sense my family are thinking I’m just overreacting.  Makes it worse that family and doctors don’t believe me. I need to find a different doctor. 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@andyl89 how are you now?


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@jpgdubgmail-com how are you now?


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@stela this gives me hope.  What a horrible experience we are having with this. I have basically the exact same symptoms and am currently 5.5 weeks out from the JandJ.  I am so relieved to hear it gets better….sometimes it feels like it won’t end.  Thank you so much for posting your update and so glad to hear you are on the mend!


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@jessclaire how far out were you from the shot when symptoms improved? 


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@jessclaire I got the JandJ as it was the more traditional option. I am almost 6 weeks out and have the tingling, leg pain, muscle twitching all happening.  Initially I also had horrible insomnia.  The twitching is starting to subside I think but the pain and tingling seem to be getting worse.  I am reading lots of people saying 6 months so I guess I just have to wait it out:(. I didn’t want the vaccine but had to for work….I’m so grateful to have found this forum as it’s providing me with hope 


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@andyl89 how far out are you from your vaccine?  So so helpful to know there will be an end in sight 


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@katheriner33 after reading through a lot of people’s posts, it sounds like it is cyclical in nature but lessens over time. My guess is it will take months for us to heal from this😔


   
ReplyQuote
(@cidc4mp)
New Member
Joined: 3 years ago
Posts: 3
 

I'm not sure about long term side effects. I've been trying to wean myself from the lyrica (which is similar to Gabapentin) but the tingling around my mouth gets to be unbearable if I stop taking it. I've read people may become psychologically dependent on lyrica which is something I worry about. My refills will run out eventually and I'm sure I'll need to go back to the doctor. Not sure what he'll suggest I do if this condition continues.


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@jesica2021 how long after shot did you see the symptoms resolve?


   
ReplyQuote
 AT
(@akkangel)
Active Member
Joined: 3 years ago
Posts: 16
 

@stela I feel this to my core!  Doctors are now telling me it is vaccine related. I have done extensive blood work, a cat scan, and neurological in-depth screenings with nothing resulting from them. I’m 5.5 weeks out from my vaccine, and just praying for it to stop.  I think the muscle twitching has subsided somewhat as has the insomnia but now I have the pins and needles (transient), and muscle pain, as well as random vibration feelings.  So glad to know you are on the mend.  What a terrible experience:( 


   
ReplyQuote
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 years ago
Posts: 39
 

@twitch Hi TC.  Thanks for asking!  It's really up and down.  I have times when I feel really close to normal, and this can last for a day or two, or longer even.  But then I also still get flare ups.  This past week was not great.  I got a flare up that started last Saturday night and I felt cruddy throughout the next few days.  I had lots of weird sensory feelings in different places over the body.  I had burning sensations on my lips a one point.  Other burning sensations that seem to just kind of rise out from just under the surface of the skin, and then goes away, quickly.  The tingling pretty much comes everyday I work, in the afternoons, and then typically settles down in the evening.  I think it comes when I'm settling down from the stimulation of the work day.  Sometimes the tingling is painful, sometimes it's not painful, it's just present, reminding me I'm not through with this. 

How are you feeling?  How does your tingling appear?  How long have you been dealing with this? 


   
ReplyQuote
(@andyl89)
Active Member
Joined: 3 years ago
Posts: 33
 

@twitch Feeling pretty rough at the moment. Tingling/pricking has lessened and only feel it vaguely at times in hands and feet. Muscle spasms have also reduced greatly. Calves still twitch on and off. My sore eye/eyes has developed into a headache which I’ve been dealing with for nearly two weeks now. Recently eye test/eye scan showed no issues. Been to see doctor who states tension headaches. Hoping the headaches are just another side effect and will subside. I’ve read else where of other people suffering from sore eyes and headaches after the vaccine. Some suffered for weeks before they eventually went away.


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

Mine started the night I got the Moderna shot 9/3. It’s there everyday at some point. No real pattern. Is yours from the vaccine? 


   
ReplyQuote
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 years ago
Posts: 39
 

@twitch I feel pretty certain it is.  No other diagnosis so far.  My Dr. thinks it is too.  She has two other patients that have/had similar symptoms.  There's no concrete verification that it is, but it fits with the symptoms many others are having on this forum and other spaces too. 

Do you think your symptoms are from the vaccine?  


   
ReplyQuote
Page 39 / 167